# SDR HEEA955150

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel Assy
- Part number: 206033099181
- Condition: Mis Mfg
- Location: Fs 154
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL DOES NOT HAVE CORRECT CONTOUR ALONG  LEFT HAND SIDE, AFT EDGE, WHERE IT ATTACHES ALONG L/H SIDE OF FORWARD BAGGAGE COMPARTMENT WALL. CUT 2 EACH DIAGONAL SLITS, 1/4" SIDE IN L/H INNER SKIN OF PANEL.  SLITS RUN FROM WL30.25/F STA. 154.25 TO WL 49.25/F STA. 143.00 (WATER LINES AND FUSELAGE STATIONS APPROXIMATE)  FILLED SLITS AND BONDED WITH MAGNOLIA 6398 ADHESIVE.  CURED AND SANDED SMOOTH.  OVERLAYED WITH 2 LAYERS FIBERGLASS CLOTH USING MAGNOLIA 6367 RESIN.  CURED AND SANDED SMOOTH AND PRIMED.
